Jump to content

Anti-Psychotic for WD?


Recommended Posts

Hi all, hope things are progressing and healing for you.

 

I've been on high doses of Klonopin, then Ativan, and now Valium, for six years. Over the past two I've cut from 55 mg Valium to 13 mg.

 

I have hardcore depression and it's really messed up. It is not constant, it goes up and down. I have more bad days than good - and by "good" I imagine this is what "normal" people feel like on a good day.

 

Right now I'm not working, not in school - I have taken off from these things because I want to get off the Valium altogether; I know that benzos make people depressed. My depression is really messed up. Sometimes I'll sleep for 30 hours straight, no problem.

 

I don't want to do anything, I don't want to leave the house.

 

I've been making 1 mg cuts every week for two months.

 

Abilify was recently approved by the FDA to treat depression when added to an anti-depressant. I'm already on Effexor, max dose. Would it be an idea to get on Abilify to help make the depressive WDs easier?

 

I am very reluctant to go on such a drug because I feel that most of this depression is a result of:

 

1) Being on benzos.

2) WD from benzos.

 

What should I do? Anyone else have depression like this?

Link to comment
Share on other sites

Hi juice,

 

I can't give you a medical opinion, but my commom sense opinion is,  stay away from the Abilify. I think your common sense is telling you the same thing.

 

Good luck....pj

 

Link to comment
Share on other sites

hey bro,

 

I was on a/d's for a couple months while I was on Klonopin, and at the end of the day I don't really think they helped me individually.  If it was me I would try to refrain from taking any additional meds.  I know we all want quick relief, but try to tuff it out as much as possible.  If you think it is the best thing for your case do it.

 

But down the road you'll probably want to jump off the a/d's to, and I know after all this you don't want to taper and have w/d symptoms after benzo w/d. :D

 

Good luck to ya

 

KD

Link to comment
Share on other sites

Hi Juice,

I think you know the answer to your own question ;) If you're wanting to get off all drugs (as I am as well, and so many other people are here too,) then the correct answer is to not ad any more drugs. Hang in there!

Link to comment
Share on other sites

×
×
  • Create New...